# SDR CALA2024010800051

- Difficulty date: January 3, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,154 hours, 24,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5344560020200
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE FR56 THROUGH FR58 DOOR SEAL SUPPORT STRUCTURE MULTIPLE FLAGGED SPOTS OF CORROSION PER NR9290533/42533 GEN BY V920443 RMVD AND RPLD AFT CARGO THRESHOLD AT FR56-58 AND REAPPLIED PROTE CTIVE COATINGS IAW SRM 51-72-11-911/001, 51-42-11/001 BY MECH V0 80280 INSP BY N078625
